# SDR IPXA2023021691063

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,237 hours, 17,320 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 DOOR SLIDE REMOTED PRESSURE INDICATOR DOES NOT ILLUMINATE WHEN PRESSED.REPLACED BATTERIES W/REF TO M/M 25-61-04, OPS CHECK GOOD.
